T Nation

Lasting Acne from My First Cycle

I did a 4 week Dbol @30mg a day and Test E 500mg weekly for 12 weeks. I started getting acne on my chest, shoulder, and back around week 10 of my cycle. I am now 4 weeks done with my cycle and have been doing pct for 2 weeks with 50mg daily of clomid and 20mg daily of Nolva. When will this acne go away? I’m not taking indigenous test anymore so why do I keep breaking out. I wanna add Deca into my next cycle but I’m afraid I might break out even more! Is there any way to make this better or avoid this?

I would imagine your hormones are still out of whack so until they stabilize I doubt the acne will go anywhere. Give it another 6-8 weeks.

And to avoid acne, you just have to not use AAS.
I know for me, not controlling my estrogen for some reason makes me break out like crazy.

Save yourself the possibly frustration and avoid deca. Testosterone with a great diet, hard work, and proper rest will get you prettt much everything you should need.

It will go down eventually. 4 weeks the long ester test is still kicking around in your system. When the exogenous testosterone goes it still might take a couple of weeks for the acne to disappear.

I have taken 800mg of test max, also done cycles of up to 1200mg/week of various steroids(with low 250mg of test). I found 500-600mg /week(only 250mg of test, the rest made up from EQ) to be the best cycle for me in regards to benefits vs sides like acne and hair loss.
Now I am on only 125mg/week test,TRT and find I get a massive benefit from a therapeutic dosage. I would still like the occasional blast, but it definitely has convinced me of the power of low dose testosterone. I feel that 250mg of genuine test would be a good cycle for many people, myself included.

I would definitely advise EQ before trying deca. EQ is has a lower androgenic rating than test, whilst still being very anabolic. Too many horror stories of deca dick.

1 Like